# SDR DALA2018020300629

- Difficulty date: February 2, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 40,546 hours, 20,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE, LOCATIONS:15C. FOUND EMERGENCY EXIT SIGN UNSECURE. SECURED SIGN CONNECTION.
